GoodSense® NightTime Severe Cold & Flu Max Strength 12 fl oz.

SKU# 28998m

GoodSense® NightTime Severe Cold & Flu Max Strength 12 fl oz.

SKU# 28998m
4.6 out of 5 Customer Rating
5.0 star rating 4 Reviews
FREE
Please make your selection
-
+
GoodSense® NightTime Severe Cold & Flu Max Strength 12 fl oz.
FREE
  • Select Styles for Availability
This product is FSA eligible

GoodSense® Night Time Severe Cold & Flu Max Strength temporarily relieves common cold & flu symptoms: fever, minor aches and pains, sore throat, coughing, sneezing, runny nose and sinus pressure. It promotes nasal and/or sinus drainage and temporarily restores freer breathing through the nose, as well as providing temporary relief of coughing and reducing swelling of nasal passages to help you sleep.

Compare to Active ingredients in Vicks® NyQuil® Severe Cold & Flu, Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Doxylamine Succinate 12.5 mg, Phenylephrine HCI 10 mg. Active ingredients: Acetaminophen 650 mg (pain reliever/fever reducer); Dextromethorphan HBr 20 mg (cough suppressant); Doxylamine Succinate 12.5 mg (antihistamine); Phenylephrine HCl 10 mg (nasal decongestant). 10% ALCOHOL.

Frequently bought together

You might also like

 

Learn More

Generic over-the-counter medicine vs. brand names. What's the best choice?

Generic over-the-counter medicine vs. brand names. What's the best choice?

Top 10 FSA eligible OTC medicine cabinet essentials

Top 10 FSA eligible OTC medicine cabinet essentials

Is COVID-19 Protection FSA Eligible?

Is COVID-19 Protection FSA Eligible?

Guide to Using Your FSA Card

Guide to Using Your FSA Card

4 Health Specialists Covered by Your FSA

4 Health Specialists Covered by Your FSA

Why Do I Need a Letter of Medical Necessity?

Why Do I Need a Letter of Medical Necessity?